Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Wave propagation in a visco-elastic medium

Author: E. J. Scott
Journal: Quart. Appl. Math. 12 (1954), 300-306
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/63914
MathSciNet review: 63914
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Turner Alfrey Jr., Mechanical Behavior of High Polymers, Interscience Publishers, Inc., New York, 1948. MR 0026542
  • [2] [ill]D. Glauz, The visco-elastic vibrating reed, Technical Report No. 4, PA-TR-4/22, and Transient [ill]ave analysis in linear time dependent material by the same author, Technical Report No. 2, [ill]PA-TR-2/25, Graduate Division of Applied Mathematics, Brown University, Providence, R. I.
  • [3] J. P. Den Hartog, Mechanical vibrations, McGraw-Hill Book Co., Inc., New York, 1947.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/63914
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society